Oct 28, 2017
Can trt affect your meds
Response from Mr. Vergel
There are no known interactions between testosterone replacement therapy and HIV medications. In fact, there are several studies using testosterone in HIV+ people that have seen no increase in viral load.
For more information visit the forum page on ExcelMale.com
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.